Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 30 found articles
 
 
  Cohomology and extension problems for semi q-coronae
 
 
Title: Cohomology and extension problems for semi q-coronae
Author: Saracco, Alberto
Tomassini, Giuseppe
Appeared in: Mathematische Zeitschrift
Paging: Volume 256 (2006) nr. 4 pages 737-748
Year: 2006
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands